# SDR FDEA201902080292

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Bs 1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT LEFT HAND STATION 1290, X = 8.5.  MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT LEFT HAND   STATION 1290 X= 8.5 MEASURED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1. SEAT TRACK FROM STATION 1250 TO STATION 1311 X= 8.5 CARRIED   OUT REPAIR AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
